MathSciNet Relay Station
MathSciNet bibliographic data
MR2853604 60K35 (60E15 60G60 60J45)
Chazottes, Jean-René; Redig, Frank; Völlering, Florian The Poincaré inequality for Markov random fields proved via disagreement percolation. Indag. Math. (N.S.) 22 (2011), no. 3-4, 149–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement